Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 21, 2007, 6:58 PM EDT for Rensselaer County, New York. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 6:58 PM EDT (22:58 UTC)
- Expired
- Jun 21, 2007, 8:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Rensselaer County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:10 PM EDT | HAIL 0.88 | East Nassau, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 212258
SVRALY
NYC083-220000-
/O.NEW.KALY.SV.W.0070.070621T2258Z-070622T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 800 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NASSAU...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEPHENTOWN BY 710 PM EDT...
LAT...LON 4251 7335 4249 7352 4249 7353 4249 7360
4248 7361 4248 7367 4247 7368 4248 7373
4264 7368 4260 7332
$$
WASULA/FRUGIS1 follow-up statement
000
WWUS51 KALY 212313
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT THU JUN 21 2007
NYC083-220000-
/O.CON.KALY.SV.W.0070.000000T0000Z-070622T0000Z/
RENSSELAER NY-
712 PM EDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN RENSSELAER COUNTY...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EAST NASSAU...OR ABOUT 8 MILES EAST OF NASSAU...MOVING
EAST AT 35 MPH.
THIS STORM PRODUCED NICKEL SIZED HAIL IN EAST NASSAU.
LAT...LON 4251 7335 4249 7352 4249 7353 4249 7360
4248 7361 4248 7367 4247 7368 4248 7373
4264 7368 4260 7332
$$
WASULA/FRUGISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:02 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 21, 3:02 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 302 PM EDT THU JUN 21 2007 .SYNOPSIS... A COLD FRONT...ALONG WITH SHOWERS AND THUNDERSTORMS... WILL PASS FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS EVENING. THE ASSOCIATED UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER OUR REGION FOR FRIDAY...CONTINUING THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS. A COOL AREA OF HIGH PRESSURE WILL MOVE ACROSS THE REGION FOR SATURDAY...BEFORE ANOTHER WEAK COLD FRONT BRINGS A RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SUNDAY. EARLY NEXT WEEK...A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION...ALLOWING WARMER TEMPERATURES TO RETURN BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... PSEUDO WARM FRONT WAS PROGRESSING THROUGH THE CAPITAL DISTRICT EARLY THIS AFTERNOON WITH SOME ELEVATED SHOWERS/THUNDERSTORMS. FURTHER UPSTREAM IS A RATHER PRONOUNCED COLD FRONT PROGRESSING ACROSS ONTARIO WITH SATELLITE DERIVED 300MB WINDS NEAR 100KTS COMING ACROSS THIS FRONT. HOURLY MESOSCALE ANALYSIS WINDOW FROM SPC AND LOCAL MSAS/LAPS DATA DO SUPPORT MUCAPES BETWEEN 1000-1500 J/KG WITH LI/S -4C TO -8C. EFFECTIVE BULK SHEAR WAS BETWEEN 40-50KTS SO IT SEEMS THIS IN AN ENVIRONMENT OF LOW CAPE AND HIGH SHEAR. USUALLY THIS RESULTS IN FAST MOVING SEGMENTS WITH POTENTIAL FOR SUPERCELL STRUCTURES...SPLITTING CELLS...LENDING TO HAIL AND WIND DAMAGE. MAGLENTA EQUATION SUPPORTS MAJOR SEVERE WHICH SUPPORTS THE LATEST THOUGHTS FROM SPC REGARDING SWOMCD #1235. LATEST RUC FORECAST BRINGS THIS COLD FRONT INTO THE WESTERN PORTIONS OF THE CWA 20-21Z...THEN EXITS THE EASTERN COUNTIES BETWEEN 00-01Z. SO WILL CONTINUE TO HIGHLIGHT THE SEVERE POTENTIAL AND COLLABORATE WITH SPC FOR A POTENTIAL WATCH. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... COLD ADVECTION AND STRONG NORTHWEST FLOW REGIME BECOMES THE MAIN FORECAST ISSUE THROUGH FRIDAY NIGHT. ANOTHER SHORT WAVE PROGGED TO DIVE SOUTHEAST FRIDAY AFTERNOON COULD PRODUCE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE HIGHER PROBABILITIES ACROSS THE HIGHER ELEVATIONS ALONG AND NORTH OF THE MOHAWK VALLEY. WITH WET BULB ZERO HEIGHTS RATHER LOW FOR THIS TIME OF THE YEAR...AVERAGING AROUND 4000 FEET...AND COLDER 500MB TEMPS JUST TO THE NORTHEAST OF ALBANY WHICH COINCIDES WITH THE HEALTHIER LAPSE RATES...HAIL BECOMES A CONCERN WITH ANY CONVECTION THAT DEVELOPS. WITH THE UNSEASONABLY COOLER AIR MASS ADVECTING INTO THE REGION...HIGH TEMPERATURES WILL BE RATHER COOL WITH HIGHS A GOOD 5-10 DEGREES BELOW NORMAL. ANY RESIDUAL CONVECTION FRIDAY EVENING WILL QUICKLY SUBSIDE BY SUNSET WITH A CLEARING TREND EXPECTED TO THE SKY COVER. THIS WILL SET THE STAGE FOR A CHILLY NIGHT ACROSS THE REGION WITH SOME FROST EXPECTED IN THE HIGHER ELEVATIONS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE START TO THIS WEEKEND WILL BE RATHER CHILLY WITH THIS NORTHWEST FLOW REGIME WITH ANOTHER FAST MOVING COLD FRONT EXPECTED TO ARRIVE ON SUNDAY. THEN A RATHER STRONG BAROCLINIC FRONT SETS UP ACROSS THE WESTERN AND SOUTHERN PORTIONS OF THE STATE WITH THE WARM FRONT LIFTING NORTHEAST EARLY NEXT WEEK. WITH SEVERAL CONVECTIVE ELEMENTS IN THE MODEL FIELDS...IT SEEMS WE ARE SETTING THE STAGE FOR MCS DEVELOPMENT THAT COULD IMPACT THE REGION THROUGH MOST OF NEXT WEEK. SO THE CHANCE FOR CONVECTION REMAINS IN THE FORECAST/GRIDS AT THIS TIME. && AVIATION /20Z THURSDAY THROUGH TUESDAY/... A ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS HAVE ALREADY MOVED ACROSS OUR TERMINALS. WHILE NOT LOOKING ALL THAT IMPRESSIVE ON RADAR OR SATELLITE UPSTREAM AT THE MOMENT...SEVERE PARAMETERS MIGHT BE COMING TOGETHER TO WARRANT A SEVERE THUNDERSTORM WATCH LATER ON. AS OF THIS WRITING...NOTHING HAS BEEN ISSUED QUITE YET. WE STILL FEEL THAT ANY STORMS THAT DO DEVELOP...WOULD BE SCATTERED TO WIDELY SCATTERED AND THEREFORE STILL NOTHING MORE THAN THE CB/SHRA IN THE TAF. BEST BE ADVISED KEEP IN TUNE WITH THE AVIATION WEATHER SECTION FOR QUICK UPDATES AND CHANGES IN OUR THINKING. AFTER THE DISTURBANCE CLEARS LATER THIS EVENING...A GUSTY NW WIND WILL KICK UP AVERAGING AROUND 12 KTS...GUSTING TO 20 BEFORE BACKING OFF LATER OVERNIGHT. WE THINK ENOUGH OF A BREEZE WILL PERSIST TO PRECLUDE THE FORMATION OF ANY FOG SO VFR ALL THE WAY. GUSTY WINDS WILL PICK UP AGAIN SHORTLY AFTER SUNRISE ON FRIDAY ALONG WITH THE FORMATION OF STRATO-CU UNDERNEATH OF COLD POOL OF AIR. ANOTHER DISTURBANCE COULD TRIGGER MORE ISOLATED SHOWERS AND STORMS BUT CERTAINLY NOT ENOUGH TO PLACE IN TAFS RIGHT NOW. OUTLOOK... SAT...VFR. ISOLD SHRA AT NIGHT. SUN...VFR. SCT SHRA/TSRA POSSIBLE. MON...VFR. ISOLD SHRA/TSRA POSSIBLE. TUE...VFR. && .FIRE WEATHER... WIDELY SCATTERED SHOWERS AND STORMS ARE EXPECTED THROUGH EARLY EVENING...WITH SOME OF THESE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WIND. THE ACTIVITY WILL DIMINISH AFTER DARK AND THEN WE WILL BE LEFT WITH A RATHER BREEZY NIGHT. A WEST TO NORTHWEST WIND WILL INCREASE TO 10 TO 20 MPH. WE EXPECT MOST PLACES TO HOLD ONTO A BREEZE ALL NIGHT LONG...AT LEAST 5 TO 10 MPH. THIS SHOULD PREVENT THE FORMATION OF MOST DEW DESPITE NEARLY FULL RECOVERY RATES OF RH 80 TO 90 PERCENT. A GUSTY BREEZY DAY IS ON TAP FOR FRIDAY WITH SUN AND CLOUDS MIXED AND THE OUTSIDE CHANCE FOR A ROGUE SHOWER OR STORM DURING THE AFTERNOON. A NORTHWEST WIND WILL AVERAGE 15 TO 25 MPH...WITH GUSTS TO OVER 30 MPH POSSIBLE. A CLEAR TO PARTY CLOUDY AND CHILLY NIGHT IS EXPECTED FRIDAY NIGHT WITH THE WIND DIMINISHING TO LIGHT LATE. SOME LIGHT DEW IS EXPECTED AS RECOVERY RATES APPROACH 100 PERCENT. DRY WEATHER ON SATURDAY...CHANCES FOR SHOWERS AGAIN LATE SUNDAY AS ANOTHER COLD FRONT HEADS OUR WAY. && .HYDROLOGY... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AFTERNOON AND EVENING...WITH BEST COVERAGE ACROSS NORTHERN BASINS. HOWEVER...LIMITED MOISTURE AVAILABILITY...AND FAST MOVEMENT OF ANY PRECIPITATION CORES SHOULD LIMIT RAINFALL AMOUNTS TO BETWEEN 0.10 AND 0.25...WITH PERHAPS AN ISOLATED AMOUNT UP TO 0.30-0.50. THESE AMOUNTS SHOULD HAVE NEGLIGIBLE EFFECTS ON RIVERS/STREAMS. ISOLATED SHOWERS ARE ALSO POSSIBLE FRI AFTERNOON...BUT AGAIN...LIMITING FACTORS SUCH AS SCARCE MOISTURE AVAILABILITY AND FAST MOVEMENT SHOULD KEEP ANY AMOUNTS UNDER 0.10-0.25. NEXT THREAT FOR SHOWERS APPEARS TO BE LATE SAT NIGHT INTO SUNDAY...WITH EXPECTED COVERAGE TO REMAIN SCATTERED...AND THUS LIMITED HYDROLOGICAL IMPACTS. BOTTOM LINE...NO REAL HYDRO PROBLEMS ARE EXPECTED THROUGH THE PERIOD. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. NY...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. MA...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. VT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. && SYNOPSIS...FRUGIS NEAR TERM...BGM SHORT TERM...BGM LONG TERM...BGM AVIATION...HWJIV HYDROLOGY...HWJIV FIRE WX...HWJIV FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 21, 3:00 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT THU JUN 21 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 300 PM EDT THU JUN 21 2007 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AHEAD OF A TROUGH OF LOW PRESSURE. WHILE THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...THEY MAY PRODUCE SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND PRIOR TO 10 PM. PLEASE SEND REPORTS OF LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN ...OR THE 1 800 SPOTTER NUMBERS. TAW FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jun 21, 5:34 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 534 PM EDT THU JUN 21 2007 NYZ032-038-212200- NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 534 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR WEST WINFIELD...OR ABOUT 12 MILES SOUTHWEST OF ILION...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHWEST OF SOUTH COLUMBIA AND 7 MILES SOUTHWEST OF SCHUYLER CORNERS BY 540 PM EDT 7 MILES SOUTHWEST OF CULLEN BY 545 PM EDT WARREN BY 550 PM EDT RAINFALL WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH THROUGH 600 PM. HWJIV
Special weather statement, Jun 21, 5:49 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 549 PM EDT THU JUN 21 2007 NYZ043-084-VTZ013-212215- BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 549 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN BENNINGTON AND WASHINGTON COUNTIES... AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 40 MPH AND HALF INCH HAIL. EARLIER...A TRAINED WEATHER SPOTTER REPORTED HAIL UP TO HALF AN INCH IN DIAMETER WITH THIS STORM. THIS STORM WAS LOCATED NEAR HARTFORD...OR ABOUT 11 MILES EAST OF HUDSON FALLS...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... DORSET...MANCHESTER CENTER AND 6 MILES NORTH OF MANCHESTER BY 615 PM EDT RAINFALL WITH THIS STORM WILL REACH A QUARTER TO LOCALLY HALF AN INCH THROUGH 620 PM...AND COULD CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 21, 6:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 624 PM EDT THU JUN 21 2007 NYZ038-212300- SOUTHERN HERKIMER NY- 624 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL. THIS STORM HAS HAD A HISTORY OF PRODUCING PENNY SIZE HAIL NEAR UTICA EARLIER THIS EVENING. THE STORM WAS LOCATED NEAR MOHAWK...OR ABOUT OVER HERKIMER...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... PAINES HOLLOW...SMITH CORNERS...DECK AND WRIGHTS CORNERS BY 630 PM EDT CRAMER CORNERS AND INDIAN CASTLE BY 635 PM EDT STARKVILLE...WILLSE FOUR CORNERS...VAN HORNESVILLE AND DAVYS CORNERS BY 640 PM EDT RAINFALL WITH THIS THUNDERSTORM COULD REACH UP TO HALF AN INCH THROUGH 700 PM IN A FEW LOCALITIES.
Local storm report, Jun 21, 6:30 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG SHEFFIELD 42.11N 73.35W
06/21/2007 BERKSHIRE MA LAW ENFORCEMENT
TREE AND WIRES DOWN
&&
KOLECISpecial weather statement, Jun 21, 6:44 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 644 PM EDT THU JUN 21 2007 CTZ001-212315- NORTHERN LITCHFIELD CT- 644 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY... AT 643 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR WINSTED...OR ABOUT 11 MILES NORTH OF TORRINGTON...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... NEW HARTFORD BY 655 PM EDT WASULA/FRUGIS
Local storm report, Jun 21, 6:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG GREAT BARRINGTON 42.19N 73.36W
06/21/2007 BERKSHIRE MA LAW ENFORCEMENT
TREES AND WIRES DOWN
0650 PM HAIL SUNDERLAND 43.12N 73.11W
06/21/2007 M0.88 INCH BENNINGTON VT CO-OP OBSERVER
&&
KOLECIThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:49 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 56 min |
| Jun 21, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 36 min |
| Jun 21, 5:58 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 54 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.